MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; ANAESTHESIA CONDUCTION CANNULA, SPINAL, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; ANAESTHESIA CONDUCTION CANNULA, SPINAL, SINGLE SHOT
Model Number 501151-29AB
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vent took place in (b)(6) and has been reported through (b)(4) distribution subsidiary (b)(4).Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Summarizing tentative translation of initial reporter´s narrative: upon removal of the spinal needle the hub came off the needle.
 
Event or Problem Description
Irn# (b)(4).Summarizing tentative translation of initial reporter´s narrative: upon removal of the spinal needle the hub came off the needle.
 
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4) distribution subsidiary pajunk medical produkte (b)(4).Based on risk management and clinical assessment this file is considered as closed.

Brand Name
SPROTTE
Common Device Name
ANAESTHESIA CONDUCTION CANNULA, SPINAL, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7295479
Report Number9611612-2018-00018
Device Sequence Number11133760
Product Code BSP
UDI-Device Identifier14048223000844
UDI-Public14048223000844
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/11/2022
Device Model Number501151-29AB
Device Catalogue Number501151-29AB
Device Lot Number1220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/18/2018
Supplement Date Received by Manufacturer02/18/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;